# SDR WVER2015102000011

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321567
- Condition: Cut
- Location: Bs 295
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-041 REV-D, RBL 9 FLOOR BEAM UPPER CAP HAS BEEN MISTAKENLY CUT AT FS 295.
